MathSciNet Relay Station
MathSciNet bibliographic data
MR1199511 47H15 (47H07 47H11 58C30)
Hu, Shou Chuan; Sun, Yong Fixed point index for weakly inward mappings. J. Math. Anal. Appl. 172 (1993), no. 1, 266–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement